Stochastic approximation procedure in semi-Markov environment applied to alcohol consumption model

Volume 47 / 2020

Wojciech Rosa Applicationes Mathematicae 47 (2020), 45-57 MSC: Primary 60F05, 60J60, 60J70; Secondary 97A40. DOI: 10.4064/am2382-9-2019 Published online: 11 May 2020

Abstract

In this paper, we consider a stochastic approximation procedure with semi-Markov switchings in an averaging scheme with a small parameter.

Authors

  • Wojciech RosaDepartment of Applied Mathematics
    Lublin University of Technology
    20-618 Lublin, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image